Munich Personal RePEc Archive

Distributions escaping to infinity and the limiting power of the Cliff-Ord test for autocorrelation

Mynbaev, Kairat (2011): Distributions escaping to infinity and the limiting power of the Cliff-Ord test for autocorrelation. Published in: ISRN Probability and Statistics , Vol. 2012, No. Article ID 926164 (24 October 2012): pp. 1-39.

[img]
Preview
PDF
MPRA_paper_44402.pdf

Download (818kB) | Preview

Abstract

We consider a family of proper random variables which converges to an improper random variable. The limit in distribution is found and applied to obtain a closed-form expression for the limiting power of the Cliff-Ord test for autocorrelation. The applications include the theory of characteristic functions of proper random variables, the theory of almost periodic functions, and the test for spatial correlation in a linear regression model.

UB_LMU-Logo
MPRA is a RePEc service hosted by
the Munich University Library in Germany.